T3 query

Hi all,

Currently trialling T3 (10mcg) a day alongside T4 (75mcg) to see if it helps with combating brain fog, exhaustion (have Hashimotos).

Bit of a long story but got first months supply via endo's private prescription. Seemed to help with the exhaustion and had no other problems so asked for another month's supply. However I had a weeks delay in finishing the first batch of T3 and starting the second batch (endo didn't send through the second prescription in time). Two weeks into the second batch of T3 and have had a constant headache since starting it. Not an awful pain but pretty constant.

Both batches of T3 were obtained through the same chemists.

Starting to get concerned - is this something that has happened to any one else?

Thanks

Mike

6 Replies

oldestnewest
  • Mikegov,

    I'd stop taking T3 for a few days to see whether the headace resolves. If so, and you get a headache when you resume T3 you may want to try an alternative brand. Your endo could write a script for Sanofi Aventis T3 (French) or Thybon-Henning (German).

  • Thanks,

    I'm trying to stay on it for a couple of weeks so that I can get my bloods done to see if there is an improvement in T3 levels before talking to my GP about getting it via NHS.

    Will follow your advice once the tests are done, early next week, and the headache remains. Will also talk to the pharmacist to see if there was a difference in brands dispensed.

  • Mikegov,

    Mercury Pharma is the only Liothyronine licensed for UK use. Ask the pharmacist if it is the same batch no.

  • Thank-you for the tip

  • I hope the headaches are not related, I tolerate T3 and T4 really well. Little bit fluttery when T3 added two years ago but settled very quickly.

  • Thanks - good to know.

You may also like...